• Corpus ID: 18332909

Late reaction to oral nystatin: the importance of patch testing.

@article{delaBorbolla2009LateRT,
  title={Late reaction to oral nystatin: the importance of patch testing.},
  author={J M de la Borbolla and Mar{\'i}a Jos{\'e} Goikoetxea and Paula Cabrera-Freitag and Gabriel Gastaminza},
  journal={Journal of investigational allergology \& clinical immunology},
  year={2009},
  volume={19 4},
  pages={
          321-2
        }
}
A 63-year-old man with lung carcinoma and no history of contact dermatitis presented an intense erythematopapular eruption on his arms, back, and groin after a 3-day course of corticosteroids following chemotherapy. He had tolerated an initial chemotherapy cycle with paclitaxel and cisplatin well. The patient had received the following drugs: cisplatin, paclitaxel, granisetron, bemiparin, osmofundin, metoclopramide and was still under treatment with levothyroxine and nystatin (Mycostatin oral… 

Tables from this paper

Acute generalized exanthematous pustulosis due to nystatin confirmed by scratch patch test

A 70-year-old female consulted for a rapidly progressive exanthema covering nearly 90% of her body with hundreds of micropustules on the trunk accompanied by fever revealed pustular dermatosis, spongiosis, and perivascular inflammation with eosinophils, consistent with a diagnosis of AGEP.

Lichenoid drug eruption associated with bisoprolol transdermal patches

A scratch-patch test for the diagnosis of allergic contact dermatitis to aciclovir and the importance of patch testing are described.

Use of nystatin and chlorhexidine in oral medicine: Properties, indications and pitfalls with focus on geriatric patients.

OBJECTIVES The aim of this work was to review the scientific literature on the properties, indications and pitfalls related to nystatin and chlorhexidine in oral medicine and also to compare these to

DRESS syndrome : étude de 11 cas et revue de la littérature

The contribution of skin tests are pointed out to identify implicated drug in inducing DRESS and to testify cross reactivity and the possibility of neosensitisation to a non related chemical drug after DRESS syndrome is pointed out.

Current awareness: Pharmacoepidemiology and drug safety

  • Medicine
  • 2010
The bibliography contains newly published material in the field of pharmacoepidemiology and drug safety in order to keep subscribers up‐to‐date with the latest developments in their field.

References

SHOWING 1-10 OF 78 REFERENCES

Delayed hypersensitivity to oral nystatin

A 65-year-old woman, with no history of atopy or eczema, presented to the emergency room with a pruriginous generalized maculopapular rash involving the face, trunk, arms, and thighs, which persisted during 4 weeks in spite of the treatment.

Celecoxib-induced Sweet's syndrome.

A 57-year-old man who experienced tender pustulopapular lesions on the dorsal aspects of the hands, neck, and legs 1 week after starting celecoxib is described, the first report of Sweet's syndrome associated with this new class of nonsteroidal anti-inflammatory drugs.

[Cutaneous drug eruption with two antihistaminic drugs of a same chemical family: cetirizine and hydroxyzine].

The first case of cutaneous drug eruption as fixed drug eruption with 2 antihistamines of the same chemical family: cetirizine and hydroxyzine is reported, admitted because of a third cutaneous eruption of a 73 year-old man.

The use of skin testing in the investigation of cutaneous adverse drug reactions

The value of careful sequential drug skin testing in establishing the cause of cutaneous ADR is supported, as a significantly higher number of positive patch tests was observed in maculopapular rashes than in urticarial reactions.

Sensitivity to Quorn mycoprotein (Fusarium venenatum) in a mould allergic patient

A 27 year old female civil servant presented with five episodes of peri-orbital, tongue, and neck angio-oedema with wheeze and shortness of breath. One of these episodes occurred a few minutes after

Fixed drug eruption (FDE): changing scenario of incriminating drugs

The purpose of this article is to review the available information regarding FDE and the many unusual presentations of the entity.

Allergic contact dermatitis due to phenylephrine hydrochloride, with an unusual patch test reaction

2‐day (2‐D) closed patch tests are often used in daily clinical practice and useful for evaluating the cause of allergic contact dermatitis, but positive reactions are not always obtained.

Fixed drug eruption caused by dimenhydrinate.

Anaphylaxis to celecoxib.

  • M. LevyJ. Fink
  • Medicine
    Annals of allergy, asthma & immunology : official publication of the American College of Allergy, Asthma, & Immunology
  • 2001

Single-Dose Oral Tolerance Test with Alternative Compounds for the Management of Adverse Reactions to Drugs

An oral single-dose tolerance test procedure to find out for each patient one or more alternative drugs that can be taken when needed, which proved to be a simple tool for managing patients with adverse reactions to drugs.
...